# SDR GTIA201310151002

- Difficulty date: October 8, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 28,631 hours, 13,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 72CF894500
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT DOOR ESCAPE SLIDE ARM/DISARM FLEXIBLE CABLE HAS BURST/TORN SHEATH.  R & R FWD LT DOOR ESCAPE SLIDE CABLE IAW AMM 52-11-22.  OPS CHECK GOOD IAW AMM 25-62-44, WORK CLEARED ON  NON-ROUTINE 7240N00505.
